# SDR CALA2025111411216

- Difficulty date: November 11, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,449 hours, 21,591 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)(B757-MP-2000-53-1-0026) THROUGH ACCESS PANEL 311AL APU INL ET DOOR LOWER STRAP BETWEEN 1787 TO 1825 WITH EXFOLIATION DOT 07 -024. REF NR 134577. SFR REPORTING ONLY FABRICATED APU INLET DOOR STRAP IAW SRM 53-80-15-2R. REPLACED NE W INLET DOOR APU STRAP IAW SRM 51-40-02. REMOVED AND REINSTALLED APU INLET DOOR AND HOUSING I.A.W AMM 49-15-08-004-001. 49-15-08 -404-008. REF NR 134577. SFR#2372.
